# SDR SWAA096327

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 72,236 hours, 65,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AT ROW 8.  REPAIRED EEPLS PER MM.
